# SDR REXA2024093000747

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 22,190 hours, 16,826 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67034094JP1S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS280 CROSSBEAM CORRODED.  REMOVED LH CROSSBEAM @ FS 280 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01. LOCATED AND DRILLED SERVICEABLE LH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE FS280 LH CROSSBEAM (PN# CC670-34094JP-1S) IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
